# SDR SCNA97085

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A-SYSTEM HYDRAULICS WENT TO ZERO ON APPROACH.  REMOVED AND REPLACED PRESSURE LINE FOR LEFT ELEVATOR CONTROL UNIT.  SERVICED HYDRAULIC SYSTEM TO FULL AND LEAK CHECKED SYSTEM WITH NO DISCREPANCIES NOTED.
